# SDR REXA2016051600993

- Difficulty date: May 16, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Strip
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOWER FAN COWL HAS DAMAGE ON T/E.  R & R AFT EDGE STRIP, PN: 228-50081-108,  TAG: B76210  IAW CMM 71-14-01.
